# SDR DALA14033579232

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 33,104 hours, 22,989 cycles
- Engine: Iae V2525D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PERFORMED AN IN FLIGHT SHUTDOWN AND AN AIR TURN BACK DUE TO LT ENGINE OIL QUANTITY LOSS WITH OIL QTY INDICATION AT ZERO.  MAINTENANCE FOUND OIL IN COWLING AND ON ENGINE. ENGINE CHANGE REQUIRED DUE TO ENGINE OPERATION WITH NO OIL PRESSURE FOR 3 MINUTES.
